# SDR DALA2019052003079

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 72,574 hours, 53,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WITH LOOSE MISSING FASTENERS AT CANTED FRAME 1485, LEFT SIDE, AFT OF UPPER VENT. REPAIRED IN REF TO SRM 53-03D, PARA 44, FIG.50. (LP1081922)
